# SDR DALA12009933271

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800600
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN L1 DOOR ENTRY FLOOR PANEL 221FF CORRODED AROUND BOTTOM EDGES.   REPLACED FLOOR PANEL IAW SRM 51-72-11. DAMAGED DIMENSION L=6.0"W=2.0"D=0.025".
